Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

The third day


[ha...]

Recommended Posts

To the group, I was stable on 2.5 mg of klonopin down from 3.  For about 3 days now I've been on 2.25 mg.  I'm starting to feel a little edgy but am living with it.  Am I to understand it correctly that the third day is the hardest and that if I can get stable in a week I will be okay?    thank you
Link to comment
Share on other sites

If varies from person to person and from cut to cut.  You may see a pattern for a while.  Then that pattern could change. 

 

If the third day (or any day) gets too brutal, consider smaller reductions.  10% is fine, but not everybody can taper that quickly.

Link to comment
Share on other sites

  With Klonopin reductions I personally always felt an initial wave of benzo-flu like symptoms that peaked at about 3 days.  The real withdrawals from a cut came later for me at about 14 days post cut and were massively more significant. 

  If possible, it may be in your best interest to again stabilize on your current dose and make notes on the chronological progression of your withdrawal symptoms.  It can be a totally unique experience for each individual.  So allowing some time to better understand how your symptoms play out over time could perhaps be pretty beneficial down the road. 

Link to comment
Share on other sites

×
×
  • Create New...